# SDR USAA EMB08025

- Difficulty date: December 29, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Power Cable
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE CAPTAIN'S SEAT FWD AND AFT LOCKING MECHANISM IS INOPERATIVE. THE SEAT MOVES FORWARD AND AFT FREELY. MAINTENANCE - THE ELECTRIC POWER CORD WAS FOUND CAUGHT UP UNDER THE LATCH.  OPERATIONAL TEST OF SEAT IS SATISFACTORY.
